# SDR 99T64R527EWA

- Difficulty date: November 22, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO BILGE STATION 1220 L36 TO L35R STATION FRAME HAS CORROSION TOP FORWARD SIDE.  BLENDED OUT CORROSION USING MECHANICAL METHOD.  FABRICATED REPAIR ANGLES.  TREATED AND PRIMED.  INSTALLED REPAIR PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/18/99.  (M)
